# SDR 9800593223

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: 201122008
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOLLOWING LANDING GEAR EXTENSION, LEFT MAIN GEAR DOOR INDICATED OPEN.  RECYCLED LANDING GEAR AND RECEIVED SAME INDICATION, LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT GEAR DOOR UPLOCK ASSEMBLY, OPERATIONAL CHECK OK.
